Distributions of exponential growth with support in a proper convex cone

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper we will characterize the spaces of distributions of exponential growth with support in a proper convex cone by the heat kernel method. As application we can obtain the Paley-Wiener theorem for distributions of exponential growth supported by a proper convex cone and Edge-of-the-Wedge theorem for the space of the image by the Fourier-Laplace transform of them.

Original languageEnglish
Pages (from-to)565-603
Number of pages39
JournalPublications of the Research Institute for Mathematical Sciences
Volume40
Issue number2
Publication statusPublished - 2004 Jul
Externally publishedYes

Keywords

  • Distributions of exponential growth
  • Laplace transform
  • Paley-Wiener theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{367db329c84d4e4e919dd1d1d66bd210,
title = "Distributions of exponential growth with support in a proper convex cone",
abstract = "In this paper we will characterize the spaces of distributions of exponential growth with support in a proper convex cone by the heat kernel method. As application we can obtain the Paley-Wiener theorem for distributions of exponential growth supported by a proper convex cone and Edge-of-the-Wedge theorem for the space of the image by the Fourier-Laplace transform of them.",
keywords = "Distributions of exponential growth, Laplace transform, Paley-Wiener theorem",
author = "Masanori Suwa",
year = "2004",
month = "7",
language = "English",
volume = "40",
pages = "565--603",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

TY - JOUR

T1 - Distributions of exponential growth with support in a proper convex cone

AU - Suwa, Masanori

PY - 2004/7

Y1 - 2004/7

N2 - In this paper we will characterize the spaces of distributions of exponential growth with support in a proper convex cone by the heat kernel method. As application we can obtain the Paley-Wiener theorem for distributions of exponential growth supported by a proper convex cone and Edge-of-the-Wedge theorem for the space of the image by the Fourier-Laplace transform of them.

AB - In this paper we will characterize the spaces of distributions of exponential growth with support in a proper convex cone by the heat kernel method. As application we can obtain the Paley-Wiener theorem for distributions of exponential growth supported by a proper convex cone and Edge-of-the-Wedge theorem for the space of the image by the Fourier-Laplace transform of them.

KW - Distributions of exponential growth

KW - Laplace transform

KW - Paley-Wiener theorem

UR - http://www.scopus.com/inward/record.url?scp=4544276181&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4544276181&partnerID=8YFLogxK

M3 - Article

VL - 40

SP - 565

EP - 603

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 2

ER -